, Volume 30, Issue 7, pp 755-763

Convergence results and a Poincaré-Bendixson trichotomy for asymptotically autonomous differential equations

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

Conditions are presented under which the solutions of asymptotically autonomous differential equations have the same asymptotic behavior as the solutions of the associated limit equations. An example displays that this does not hold in general.